# SDR ZZDA2010486

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N299AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROBBED R-1 DOOR EMERGENCY EXIT LENS AT FWD POSITION (APPROX 3 FT FROM FLOOR) FOR A/C:332.  INSTALLED R-1 DOOR EMERGENCY EXIT LENS REF B737 AMM 33-51-01.
